Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

runzmc

Member
  • Total Reviews

    0
  • Content Count

    39
  • Joined

  • Last visited

Community Reputation

2 Neutral

About runzmc

  • Rank
    Junior Member

Recent Profile Visitors

1441 profile views
  1. Thanks! My skin is definitely still purging a bit, and I still have active pimples/marks, but the clusters seem a bit smaller than they did last week. Fingers crossed it only gets better. A new giant pimple surfaced last night, but a white head is already forming so it should be gone soon. Im starting to see what people are talking about when they say pimples will show up but they heal faster. I just wish time would go by faster so I could get past this whole ugly duckling stage! Im so tired o
  2. I dont want to jump the gun, but I think im finally exiting my initial break out period. My skin is starting to get a more even tone, and my clusters of whiteheads/redmarks are shrinking and fading. Im no where near being done with this ugly duckling stage, id say I still have two more weeks before I start making any actual progress, but I look like how I did before I started the taz, so I only have one place to go from here and thats' up! Fingers crossed, I would love to be (somewhat) acne fr
  3. Cant help you there, ive never been down that route myself.
  4. If theres a generic Tazerotine cream itll definitely be cheaper. You might want to ask your doctor for a generic, or see if you can order it online somewhere (hopefully legally). I dont think Tazerotine is owned by anyone else, so im not sure if there are other versions of it besides Tazorac (though correct me if im wrong).
  5. It looks like you had a lot of improvement with tazorac. Your last photos look more like scaring/hyperpigmentation than acne to me.
  6. If your acne/scaring isnt too intense, ziana could help you. I was on ziana for 8 weeks and while I did see improvement, it didnt clear me up. I, however, have moderate acne, and i needed something stronger. For someone with mild acne/scaring, ziana could be just enough to get you looking quite nice! Good luck, and remember to stick with it!
  7. No. Not at all. Epiduo is just BP and adapalene. Adapalene is a third generation retnoid, or a "retnoid like compound", where as isotretnoin is a main retnoid (second gen i believe). If you want the "topical accutane" you need a retnoid derived from vitamin a. Tazorac has been claimed as "topical accutane", and many see the same improvement when using it. (Im 4 weeks into it now, will report back if I have success), but many people IRL and online say that it works on a level similar to ac
  8. BP and tetnoin combined often leads to very irritated skin. While it may work for some, theres a high chance of it just irritating the living hell out of your skin.
  9. Youre kidding, right? I wonder how many of you people are actually going to start splashing piss all over your faces on the regular now. Hahaha
  10. Thats a lot of BP to be using. If you have your heart set on this treatment, work your way up to it, as BP can be extremely harsh on the skin (causing redness, itchiness, and even causing more breakouts if you irritate it that much). I dont know your skin type, so I dont know how your skin will react, but ive tried using this same regimine in the past and while it kept my acne under control for a little bit, it definitely caused me to become the most red ive ever become in my entire life from a
  11. This is only my fourth week (of using Taz as the only retnoid), im not expecting a miracle. I moisturize after I put on my aczone in the morning (which IMO doenst do shit but who knows), and I moisturize if im starting to get a little dry during the day. When I put on the taz at night I wash my face, moisturize, wait twenty minutes exactly, and then put on the taz, finishing with another little layer of moisturizer. Drying isnt that big of an issue, my skin is oily as hell. These red marks are f
  12. What happens if you leave a big yellow pimple alone? Itll heal on its own. I know it doesnt seem like thatll happen when all it does is grow, but thats your body flushing out the nasty junk thats clogged in the pore, and when all of it is out, itll dry up and fall off naturally. Today, for example, I had a disgustingly large white head on my upper lip. It came in yesterday, and today it grew tenfold in a matter of hours. I didnt touch it though, and it fell off naturally as I gently washed my
  13. If youre going the holistic route, here are some suggestions (Ive worked in a holistic medical clinic for the past year) 1.) Glutathione - if you can find liposomal glutathione thats the best youre going to get 1a - if you cant find liposomal glutathione, see if you can find a product called "Oxicell" which is a topical cream with glutathione in it 1b - do not try IV glutathione it can kill you Glutathione is a detoxifying agent, and it can help detoxify your liver which helps break down hormo
  14. I dont see why people would get IB's from Doxy. Doxy is an antibiotic, itll kill the bacteria causing inflamed pimples, but it wont necessarily purge your pores (which causes an IB). If youre acne isnt that bad I really wouldnt suggest accutane. Thats an extreme measure for what could be a not so extreme case of acne. Are you using any other products with the doxy? Almost always doctors prescribe doxy while another medication purges your pores (like a retnoid), and in that case the antibiotic
  15. Im in the purging period from Tazorac (a retnoid), myself, and I definitely think that taking the doxy while im in this period is helping. I have gut problems as well, so I understand where youre coming from, but the purging period shouldnt be longer than a month to two months, and you will only need the doxy for the worst part of it. If you feel as if itd cause more damage than good, dont take it, but if you think you can deal with the side effects, why not help yourself more? If you do t
×